Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
          
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Buffalo Hump Removal
Mar 31, 2003

I had my buffalo hump removed via liposuction and now have noticed a movement of fat gain in my face and stomach. I am currently on D4T, 3TC, and viramune with T-Cell 600 and viral load below 100. I have been on this for 7 years and thinking to ask my doctor if I could stop taking the drugs. Is there any research on this topic or are there any recommendation out there?

Response from Ms. Fields-Gardner

The sugical removal of the fat pad on your back does not necessarily lead to specific fat gain in the face and stomach. As for halting or switching medication to reduce these problems, there is a bit of research out there. Check out these links:

Treatment Interruption and Changes in Body Measures

Treatment Interruptions and Viral Load Control


Previous
lipodystrophy/liposuction
Next
Testosterone supplements

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement